# SDR 96ZZZX4231

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N152J
- Make and model: Cessna A152
- Aircraft serial: A1520963
- System (JASC): 3410 · Flight Environment Data
- Part: Hose
- Part number: B904
- Condition: Deteriorated
- Location: Instruments
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1981 - 1,425 HOURS TT.  TOTAL DETERIORATION OF OUTER LAYER, REINFORCING THREADS, AND INNER LAYER.  HOSE IS OF A PLASTIC TYPE, APPEARS TO BE ORIGINAL.  REPLACED WITH AEROQUIP 306 INSTRUMENT HOSE.
